# SDR SWAA2013101821263

- Difficulty date: October 13, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 57,399 hours, 46,273 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9368M57P21
- Part serial: WYG86274
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT SHUT DOWN, DIVERSION NR 2 ENGINE ROLLED BACK & SHUT DOWN IN FLIGHT.  R & R NR 2 ENGINE MEC FUEL PUMP ASSEMBLY IAW MT.
